# SDR SWAA2020041326532

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AED THRESHOLD WEB UPON MOPSILL REMOVAL AT BS 983 LBL45 WL 208 / AED THRESHOLD WEB AT BS 983 LBL 45 FOUND TO BE OUT OF LIMITS AT BS 984 RBL 46 2' X 2' X .012' ORIGINAL THICKNESS .071' REMAINING .059' PER SRM 53-70-15-1A-1. REPLACED THRESHOLD WEB BS 992 - LBL 50-45 PER SRM 51-40-02 & DWG 147A8501. 59641U; 26MAR20.
